# SDR ZZDA070624183

- Difficulty date: June 24, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAG CART HIT FORWARD CARGO DOOR OPENING.  CUT OUT DAMAGE AREA IN SKIN, DOUBLER AND TITANIUM DOUBLER IAW B717 SRM 53-20-15 FIG 201.  INSTALLED DOUBLER IAW B717 SRM 53-20-150 FIG 201.  REPAIRED SEAL DEPRESSOR IAW B717 SRM 53-20-15.
